# SDR MALA040175

- Difficulty date: January 23, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- Aircraft time: 40,757 hours, 45,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE HAS NUMEROUS DENTS AT FS 339-345 STRINGER 1505-1206.  MAINTENANCE FABRICATED DOUBLER FOR FUSELAGE SKIN AT FS 339-345, STRINGER 1505-1506, TREATED AND PRIMED, INSTALLED DOUBLER, TOP COATED IAW SAAB 340 SRM 53-70-10-2.  A/C RELEASE DATE 2/5/04.
